# SDR HEEA083234

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,827 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070265011
- Part serial: 406D
- Condition: Sticking
- Location: Dual Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACH TURBINE NEEDLE STICKS.
